Skip to content

Sur les fonctions convexes et les inégalités entre les valeurs moyennes

Jensen, J. L. W. V. (1906). Sur les fonctions convexes et les inégalités entre les valeurs moyennes. Acta Mathematica, 175-193.

Type
Journal article
Intellectual base
Primary research
Year
1906
Pages
175-193
DOI
10.1007/bf02418571
DOI registrant
International Press of Boston
Link
https://doi.org/10.1007/BF02418571
Cited from
economics_finance

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:3658beca7279 · see in the full table